A complexity measure for families of binary sequences

Ahlswede R, Khachatrian L, Mauduit C, Sárközy A (2003)
Periodica Mathematica Hungarica 46(2): 107-118.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Erscheinungsjahr
Zeitschriftentitel
Periodica Mathematica Hungarica
Band
46
Zeitschriftennummer
2
Seite
107-118
PUB-ID

Zitieren

Ahlswede R, Khachatrian L, Mauduit C, Sárközy A. A complexity measure for families of binary sequences. Periodica Mathematica Hungarica. 2003;46(2):107-118.
Ahlswede, R., Khachatrian, L., Mauduit, C., & Sárközy, A. (2003). A complexity measure for families of binary sequences. Periodica Mathematica Hungarica, 46(2), 107-118.
Ahlswede, R., Khachatrian, L., Mauduit, C., and Sárközy, A. (2003). A complexity measure for families of binary sequences. Periodica Mathematica Hungarica 46, 107-118.
Ahlswede, R., et al., 2003. A complexity measure for families of binary sequences. Periodica Mathematica Hungarica, 46(2), p 107-118.
R. Ahlswede, et al., “A complexity measure for families of binary sequences”, Periodica Mathematica Hungarica, vol. 46, 2003, pp. 107-118.
Ahlswede, R., Khachatrian, L., Mauduit, C., Sárközy, A.: A complexity measure for families of binary sequences. Periodica Mathematica Hungarica. 46, 107-118 (2003).
Ahlswede, Rudolf, Khachatrian, Levon, Mauduit, Christian, and Sárközy, András. “A complexity measure for families of binary sequences”. Periodica Mathematica Hungarica 46.2 (2003): 107-118.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar